# SDR CALA2017102303760

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 45,857 hours, 16,042 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR CLIP ON SLIDE PACK HOUSING LOOSE AT DOOR 2L. ADJUSTED GIRT BAR CLIP.  NO DEFECTS NOTED,.
